Alert archive / Colorado / Winter Storm Watches in 2014

Winter Storm Watch 13, NWS Denver/Boulder, CO

December 19, 20149 counties in Colorado

NWS Denver/Boulder, CO issued this winter storm watch at Dec 19, 2014, 12:55 PM MST for 9 counties in Colorado. It took effect at Dec 21, 2014, 12:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 19, 2014, 12:55 PM MST (19:55 UTC)
In effect from
Dec 21, 2014, 12:00 PM MST
Expired
Dec 20, 2014, 3:06 PM MST
In force
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-12-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-12-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WWUS45 KBOU 191955
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1255 PM MST FRI DEC 19 2014

...WINTER STORM MOVING INTO THE NORTHERN MOUNTAINS SUNDAY AND
CONTINUING THROUGH MONDAY....

...A WINTER STORM WILL IMPACT THE NORTHERN MOUNTAINS BRINGING
SNOW AND WIND TO AREAS ALONG AND NORTH OF I-70. COLD TEMPERATURES
COMBINED WITH INCREASED MOISTURE AND INSTABILITY WILL AID IN THE
DEVELOPMENT OF SNOW. HIGH WINDS WILL COMBINED WITH THE SNOW TO
REDUCE VISIBILITIES OVER HIGHER MOUNTAIN PASSES. TRAVELERS NEED TO
USE CAUTION...

COZ031-033-034-200400-
/O.NEW.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
1255 PM MST FRI DEC 19 2014

...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
EVENING. 

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING
  IN INTENSITY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY NIGHT.
  THE HEAVIEST SNOW IS EXPECTED TO FALL LATE SUNDAY NIGHT INTO
  EARLY MONDAY MORNING.

* SNOW ACCUMULATIONS...12 TO 20 INCHES WILL BE POSSIBLE WITH
  LOCALIZED HEAVIER AMOUNTS ON NORTHWEST FACING SLOPES. 

* WIND/VISIBILITY...MOUNTAIN TOP WIND GUSTS UP TO 60 MPH WILL BE
  POSSIBLE EARLY MONDAY MORNING. THIS WILL CAUSE AREAS OF BLOWING
  SNOW THAT WILL REDUCE VISIBILITIES OVER MOUNTAINS PASSES.

* IMPACTS...ACCUMULATING SNOW WILL RESULT IN SNOW AND ICE PACKED
  ROADS AND HIGHWAYS...ESPECIALLY OVER HIGHER MOUNTAIN PASSES. THE
  COMBINATION OF SNOW AND WIND WILL DECREASE VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

COZ030-032-200400-
/O.NEW.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
JACKSON COUNTY BELOW 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...GOULD...NORTH PARK...RAND...SPICER...
WALDEN...DILLON...FRASER...GRANBY...GRAND LAKE...
HOT SULPHUR SPRINGS...KREMMLING
1255 PM MST FRI DEC 19 2014

...WINTER STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
EVENING. 

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING
  IN INTENSITY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY NIGHT.
  THE HEAVIEST SNOW IS EXPECTED TO FALL LATE SUNDAY NIGHT INTO
  EARLY MONDAY MORNING.

* SNOW ACCUMULATIONS...5 TO 10 INCHES WILL BE POSSIBLE.

* WIND/VISIBILITY...WEST WINDS OF 10 TO 20 MPH GUSTING UP TO 35
  MPH WILL BE POSSIBLE. 

* IMPACTS...ACCUMULATING SNOW WILL RESULT IN SNOW AND ICE PACKED
  ROADS AND HIGHWAYS. THE COMBINATION OF SNOW AND WIND COULD
  CREATE SOME BLOWING SNOW THAT WILL DECREASE VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
4 follow-up statements
389 
WWUS45 KBOU 200302
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
802 PM MST FRI DEC 19 2014

...WINTER STORM WILL MOVE INTO THE NORTHERN AND NORTH CENTRAL
MOUNTAINS SUNDAY AND CONTINUE THROUGH MONDAY....

.A WINTER STORM WILL IMPACT THE NORTHERN MOUNTAINS BRINGING SNOW
AND WIND TO AREAS ALONG AND NORTH OF I-70. COLD
TEMPERATURES...INCREASED MOISTURE AND INSTABILITY WILL AID IN THE
DEVELOPMENT OF SNOW. HIGH WINDS WILL COMBINE WITH SNOW TO REDUCE
VISIBILITIES OVER HIGHER MOUNTAIN PASSES. TRAVELERS WILL NEED TO
USE CAUTION.

COZ031-033-034-201215-
/O.CON.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
802 PM MST FRI DEC 19 2014

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING...

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING 
  IN INTENSITY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY 
  NIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL LATE SUNDAY NIGHT 
  INTO EARLY MONDAY MORNING. 

* SNOW ACCUMULATIONS...12 TO 20 INCHES WILL BE POSSIBLE WITH 
  LOCALIZED HEAVIER AMOUNTS ON NORTHWEST FACING SLOPES. 

* WIND/VISIBILITY...MOUNTAIN TOP WIND GUSTS UP TO 60 MPH WILL BE
  POSSIBLE EARLY MONDAY MORNING. THIS WILL CAUSE AREAS OF BLOWING
  AND DRIFTING SNOW TO REDUCE VISIBILITIES OVER MOUNTAINS PASSES.

* IMPACTS...ACCUMULATING SNOW WILL RESULT IN SNOW AND ICE PACKED
  ROADS AND HIGHWAYS...ESPECIALLY OVER HIGHER MOUNTAIN PASSES. THE
  COMBINATION OF SNOW AND WIND WILL CAUSE VISIBILITY REDUCTIONS.
  TRAVEL WILL LIKELY BE DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

COZ030-032-201215-
/O.CON.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
JACKSON COUNTY BELOW 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...GOULD...NORTH PARK...RAND...SPICER...
WALDEN...DILLON...FRASER...GRANBY...GRAND LAKE...
HOT SULPHUR SPRINGS...KREMMLING
802 PM MST FRI DEC 19 2014

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING...

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING 
  IN INTENSITY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY 
  NIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL LATE SUNDAY NIGHT 
  INTO EARLY MONDAY MORNING. 

* SNOW ACCUMULATIONS...5 TO 10 INCHES WILL BE POSSIBLE.

* WIND/VISIBILITY...WEST WINDS OF 10 TO 20 MPH GUSTING UP TO 35 
  MPH WILL BE POSSIBLE. 

* IMPACTS...ACCUMULATING SNOW WILL RESULT IN SNOW AND ICE PACKED
  ROADS AND HIGHWAYS. THE COMBINATION OF SNOW AND WIND MAY REDUCE
  VISIBILITY IN BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
587 
WWUS45 KBOU 201112
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
412 AM MST SAT DEC 20 2014

...WINTER STORM WILL MOVE INTO THE NORTHERN AND NORTH CENTRAL
MOUNTAINS SUNDAY AND CONTINUE THROUGH MONDAY NIGHT....

.A WINTER STORM WILL IMPACT THE NORTHERN MOUNTAINS BRINGING SNOW
AND WIND TO AREAS ALONG AND NORTH OF I-70. COLD TEMPERATURES...
INCREASED MOISTURE AND INSTABILITY WILL AID IN THE DEVELOPMENT OF
SNOW. HIGH WINDS WILL COMBINE WITH SNOW TO REDUCE VISIBILITIES
OVER HIGHER MOUNTAIN PASSES. TRAVELERS WILL NEED TO USE CAUTION.

COZ031-033-034-202215-
/O.CON.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
412 AM MST SAT DEC 20 2014

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING...

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING
  IN INTENSITY LATE SUNDAY AFTERNOON AND CONTINUE INTO MONDAY
  NIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL LATE SUNDAY NIGHT
  WELL INTO MONDAY AFTERNOON.

* SNOW ACCUMULATIONS...12 TO 24 INCHES WILL BE POSSIBLE WITH A FEW
  HEAVIER AMOUNTS ON NORTHWEST FACING SLOPES.

* WIND/VISIBILITY...MOUNTAIN TOP WIND GUSTS UP TO 60 MPH WILL BE 
  POSSIBLE EARLY MONDAY MORNING. THIS WILL CAUSE AREAS OF 
  BLOWING AND DRIFTING SNOW TO REDUCE VISIBILITIES OVER 
  MOUNTAINS PASSES. 

* IMPACTS...ACCUMULATING SNOW WILL RESULT IN SNOW AND ICE PACKED 
  ROADS AND HIGHWAYS...ESPECIALLY OVER HIGHER MOUNTAIN PASSES. 
  THE COMBINATION OF SNOW AND WIND WILL CAUSE VISIBILITY 
  REDUCTIONS. TRAVEL WILL LIKELY BE DIFFICULT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

COZ030-032-202215-
/O.CON.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
JACKSON COUNTY BELOW 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...GOULD...NORTH PARK...RAND...SPICER...
WALDEN...DILLON...FRASER...GRANBY...GRAND LAKE...
HOT SULPHUR SPRINGS...KREMMLING
412 AM MST SAT DEC 20 2014

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING...

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING 
  IN INTENSITY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY 
  NIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL LATE SUNDAY NIGHT 
  INTO EARLY MONDAY MORNING. 

* SNOW ACCUMULATIONS...5 TO 12 INCHES WILL BE POSSIBLE.

* WIND/VISIBILITY...WEST WINDS OF 10 TO 20 MPH GUSTING UP TO 35 
  MPH WILL BE POSSIBLE. 

* IMPACTS...ACCUMULATING SNOW WILL RESULT IN SNOW AND ICE PACKED 
  ROADS AND HIGHWAYS. THE COMBINATION OF SNOW AND WIND MAY 
  REDUCE VISIBILITY IN BLOWING AND DRIFTING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
617 
WWUS45 KBOU 201712
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1012 AM MST SAT DEC 20 2014

...WINTER STORM WILL MOVE INTO THE NORTHERN AND NORTH CENTRAL
MOUNTAINS SUNDAY AND CONTINUE THROUGH MONDAY NIGHT....

.A WINTER STORM WILL IMPACT PARTS OF COLORADO BRINGING SNOW AND
WIND TO MOUNTAINS OF CENTRAL AND NORTH CENTRAL COLORADO. COLD
TEMPERATURES...INCREASED MOISTURE AND INSTABILITY WILL AID IN THE
DEVELOPMENT OF SNOW. HIGH WINDS WILL COMBINE WITH SNOW TO REDUCE
VISIBILITIES OVER HIGHER MOUNTAIN PASSES. TRAVELERS WILL NEED TO
USE CAUTION AND CONSIDER ALTERING TRAVEL PLANS SUNDAY AFTERNOON
THROUGH MONDAY.

COZ031-033-034-210300-
/O.UPG.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
/O.NEW.KBOU.WS.W.0013.141221T1900Z-141223T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
1012 AM MST SAT DEC 20 2014

...WINTER STORM WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT
MST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
NOON SUNDAY TO MIDNIGHT MST MONDAY NIGHT. THE WINTER STORM WATCH
IS NO LONGER IN EFFECT.

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING
  IN INTENSITY LATE SUNDAY AFTERNOON AND CONTINUE INTO MONDAY
  NIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL SUNDAY EVENING
  THROUGH MONDAY MORNING.

* SNOW ACCUMULATIONS...12 TO 24 INCHES WILL BE POSSIBLE WITH HEAVIER
  AMOUNTS ON NORTHWEST FACING SLOPES.

* WIND/VISIBILITY...MOUNTAIN TOP WIND GUSTS UP TO 70 MPH WILL BE
  POSSIBLE SUNDAY EVENING THROUGH MONDAY MORNING. THIS WILL CAUSE
  BLOWING AND DRIFTING SNOW. VISIBILITIES OVER THE MOUNTAINS AND
  MOUNTAINS PASSES MAY FALL TO NEAR ZERO AT TIMES.

* IMPACTS...PERSONS PLANNING TRAVEL INTO THE COLORADO HIGH COUNTRY
  SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS...SLOW
  TRAVEL...SNOW PACKED ROADS...AND POOR VISIBILITY IN SPOTS. CHAIN
  LAWS WILL LIKELY BE REQUIRED FOR SEMI-TRAILERS AND BUSES TO
  TRAVEL OVER HIGHER MOUNTAIN PASSES. HIGH MOUNTAIN PASSES COULD
  BECOME IMPASSABLE DUE TO THE HEAVY SNOW AND STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

COZ030-032-210300-
/O.CON.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
JACKSON COUNTY BELOW 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...GOULD...NORTH PARK...RAND...SPICER...
WALDEN...DILLON...FRASER...GRANBY...GRAND LAKE...
HOT SULPHUR SPRINGS...KREMMLING
1012 AM MST SAT DEC 20 2014

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY EVENING...

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING
  IN INTENSITY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY NIGHT.
  THE HEAVIEST SNOW IS EXPECTED TO FALL SUNDAY EVENING INTO EARLY
  MONDAY MORNING.

* SNOW ACCUMULATIONS...5 TO 12 INCHES WILL BE POSSIBLE.

* WIND/VISIBILITY...WEST WINDS OF 10 TO 20 MPH GUSTING UP TO 35 
  MPH WILL BE POSSIBLE. 

* IMPACTS...ACCUMULATING SNOW WILL RESULT IN SNOW AND ICE PACKED 
  ROADS AND HIGHWAYS. THE COMBINATION OF SNOW AND WIND MAY 
  REDUCE VISIBILITY IN BLOWING AND DRIFTING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
472 
WWUS45 KBOU 202206
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
306 PM MST SAT DEC 20 2014

...WINTER STORM WILL MOVE INTO THE NORTHERN AND NORTH CENTRAL
MOUNTAINS SUNDAY AND CONTINUE THROUGH MONDAY NIGHT....

.A WINTER STORM WILL IMPACT PARTS OF COLORADO BRINGING SNOW AND
WIND TO MOUNTAINS OF CENTRAL AND NORTH CENTRAL COLORADO. COLD
TEMPERATURES...INCREASED MOISTURE AND INSTABILITY WILL AID IN THE
DEVELOPMENT OF SNOW. HIGH WINDS WILL COMBINE WITH SNOW TO REDUCE
VISIBILITIES OVER HIGHER MOUNTAIN PASSES. TRAVELERS WILL NEED TO
USE CAUTION AND CONSIDER ALTERING TRAVEL PLANS SUNDAY AFTERNOON
THROUGH MONDAY.

COZ032-211100-
/O.UPG.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
/O.EXA.KBOU.WS.W.0013.141221T1900Z-141223T0700Z/
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...DILLON...FRASER...GRANBY...GRAND LAKE...
HOT SULPHUR SPRINGS...KREMMLING
306 PM MST SAT DEC 20 2014

...WINTER STORM WARNING IN EFFECT FROM NOON SUNDAY TO MIDNIGHT
MST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM
NOON SUNDAY TO MIDNIGHT MST MONDAY NIGHT. THE WINTER STORM WATCH
IS NO LONGER IN EFFECT.

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING 
  IN INTENSITY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY 
  NIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL SUNDAY EVENING 
  INTO EARLY MONDAY MORNING. 

* SNOW ACCUMULATIONS...7 TO 14 INCHES WILL BE POSSIBLE.

* WIND/VISIBILITY...WEST WINDS OF 10 TO 20 MPH GUSTING UP TO 35 
  MPH WILL BE POSSIBLE. 

* IMPACTS...ACCUMULATING SNOW WILL RESULT IN SNOW AND ICE PACKED
  ROADS AND HIGHWAYS. THE COMBINATION OF SNOW AND WIND WILL
  REDUCE VISIBILITY IN BLOWING AND DRIFTING SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

COZ031-033-034-211100-
/O.CON.KBOU.WS.W.0013.141221T1900Z-141223T0700Z/
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...
EAST SLOPES PARK AND NORTHERN GORE RANGES...GORE PASS...
RABBIT EARS PASS...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS...
BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE...
EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL...
INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS...
WILLIAMS FORK MOUNTAINS...WINTER PARK
306 PM MST SAT DEC 20 2014

...WINTER STORM WARNING REMAINS IN EFFECT FROM NOON SUNDAY TO
MIDNIGHT MST MONDAY NIGHT...

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING 
  IN INTENSITY LATE SUNDAY AFTERNOON AND CONTINUE INTO MONDAY 
  NIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL SUNDAY EVENING 
  THROUGH MONDAY MORNING. 

* SNOW ACCUMULATIONS...12 TO 24 INCHES WILL BE POSSIBLE WITH 
  HEAVIER AMOUNTS ON NORTHWEST FACING SLOPES. 

* WIND/VISIBILITY...MOUNTAIN TOP WIND GUSTS UP TO 70 MPH WILL BE 
  POSSIBLE SUNDAY EVENING THROUGH MONDAY MORNING. THIS WILL 
  CAUSE BLOWING AND DRIFTING SNOW. VISIBILITIES OVER THE 
  MOUNTAINS AND MOUNTAINS PASSES MAY FALL TO NEAR ZERO AT TIMES. 

* IMPACTS...PERSONS PLANNING TRAVEL INTO THE COLORADO HIGH 
  COUNTRY SHOULD BE PREPARED FOR DIFFICULT DRIVING CONDITIONS... 
  SLOW TRAVEL...SNOW PACKED ROADS...AND POOR VISIBILITY IN 
  SPOTS. CHAIN LAWS WILL LIKELY BE REQUIRED FOR SEMI-TRAILERS 
  AND BUSES TO TRAVEL OVER HIGHER MOUNTAIN PASSES. HIGH MOUNTAIN 
  PASSES COULD BECOME IMPASSABLE DUE TO THE HEAVY SNOW AND 
  STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

COZ030-211100-
/O.UPG.KBOU.WS.A.0013.141221T1900Z-141223T0700Z/
/O.NEW.KBOU.WW.Y.0041.141221T1900Z-141223T0700Z/
JACKSON COUNTY BELOW 9000 FEET-
INCLUDING THE CITIES OF...GOULD...NORTH PARK...RAND...SPICER...
WALDEN
306 PM MST SAT DEC 20 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON SUNDAY TO MIDNIGHT
MST MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT
FROM NOON SUNDAY TO MIDNIGHT MST MONDAY NIGHT. THE WINTER STORM
WATCH IS NO LONGER IN EFFECT.

* TIMING...SNOW IS EXPECTED TO DEVELOP SUNDAY MORNING INCREASING 
  IN INTENSITY SUNDAY AFTERNOON AND CONTINUING INTO MONDAY 
  NIGHT. THE HEAVIEST SNOW IS EXPECTED TO FALL SUNDAY EVENING 
  INTO EARLY MONDAY MORNING. 

* SNOW ACCUMULATIONS...4 TO 10 INCHES WILL BE POSSIBLE.

* WIND/VISIBILITY...WEST WINDS OF 10 TO 20 MPH GUSTING UP TO 35 
  MPH WILL BE POSSIBLE. 

* IMPACTS...ACCUMULATING SNOW WILL RESULT IN SNOW AND ICE PACKED 
  ROADS AND HIGHWAYS. THE COMBINATION OF SNOW AND WIND MAY 
  REDUCE VISIBILITY IN BLOWING AND DRIFTING SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm watch went out at Dec 19, 9:00 AM MST, 3 hours 55 minutes earlier.

Area forecast discussion, Dec 19, 9:00 AM MST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
900 AM MST FRI DEC 19 2014

.UPDATE...
ISSUED AT 853 AM MST FRI DEC 19 2014

ONLY MINOR ADJUSTMENTS TO THE GRIDS THIS MORNING. SOME LGT SNOW
STILL EVIDENT AT KREMMLING AND A COUPLE OF HIGHWAY CAMS WEST OF
SILVERTHORNE THIS MORNING SO WL KEEP POPS THERE THROUGH 18Z. TREND
FOR DRIER AND SLUGGISHLY WARMER STILL LOOKS GOOD.

UPDATE ISSUED AT 648 AM MST FRI DEC 19 2014

WEB CAMS AND A SPOTTER REPORT SHOW THAT LIGHT SNOW IS STILL
FALLING IN THE WINTER PARK/BERTHOUD PASS AREA. SATELLITE SHOWS
THAT THE LOW CLOUDS OVER GRAND COUNTY SHOULD PERSIST FOR ANOTHER
COUPLE HOURS. UPDATED THE FORECAST TO ADD A FEW MORE HOURS OF
LIGHT SNOW IN THE MOUNTAINS AS WELL AS NORTH AND MIDDLE PARKS.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 422 AM MST FRI DEC 19 2014

VERY LITTLE IN THE WAY OF SENSIBLE WEATHER IS EXPECTED TODAY AS
THE STATE WILL BE UNDER GRADUALLY RISING HEIGHTS FROM AN
APPROACHING UPPER LEVEL RIDGE. FLOW ALOFT WILL BE LIGHT-MODERATE
AND OUT OF THE NORTHWEST AS THE RIDGE APPROACHES. TEMPERATURES AT
LOW AND MID LEVELS WILL UNDERGO SOME MODEST WARMING...BUT
GENERALLY REMAIN SIMILAR TO YESTERDAY. TEMPERATURES SHOULD BE
AROUND SEASONAL NORMALS EXCEPT FOR THE NORTHEAST CORNER OF THE
STATE WHERE SOME LINGERING SNOW COVER WILL HOLD TEMPERATURES BACK
A FEW DEGREES.

IN THE MOUNTAINS...SOME LOW LEVEL MOISTURE IS TRAPPED IN THE
VALLEYS WHICH WILL BE HELD IN PLACE BY THE WEAK WESTERLY AND
NORTHWESTERLY FLOW PATTERN. THIS COULD RESULT IN AREAS OF FOG THIS
MORNING AND CLOUDINESS OVER WINDWARD SLOPES THROUGH THE DAY.
NO PRECIPITATION IS EXPECTED TO DEVELOP THOUGH...SINCE THE
OROGRAPHIC FORCING WILL BE SO LIGHT AND A MOUNTAIN TOP STABLE
LAYER WILL LIMIT VERTICAL MOTIONS. THUS...PARTLY CLOUDY SKIES OVER
THE MOUNTAINS AND MOSTLY SUNNY SKIES ON THE PLAINS WILL BE THE
MAIN STORY TODAY. LITTLE ADDITIONAL CHANGE TO THE AIRMASS IS
EXPECTED OVERNIGHT AS THE RIDGE AXIS MIGRATES ACROSS THE STATE.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 422 AM MST FRI DEC 19 2014

MODELS HAVE FAIRLY WEAK WESTERLY FLOW ALOFT SATURDAY...WITH A
WEAK UPPER TROUGH TO MOVE ACROSS IN THE AFTERNOON.  STRONG NORTH-
NORTHWESTERLY FLOW ALOFT IS OVER COLORADO SATURDAY NIGHT WELL INTO
THE EXTENDED PERIOD. THE SYNOPTIC SCALE ENERGY FOR THE CWA IS
NEUTRAL TO WEAK DOWNWARD MOTION SATURDAY THROUGH SUNDAY NIGHT. THE
BOUNDARY LAYER FLOW LOOKS TO BE DOMINATED BY DOWNSLOPING...
ESPECIALLY SATURDAY NIGHT AND SUNDAY. MODELS HAVE A COLD FRONT
COME IN AROUND 12Z MONDAY MORNING. FOR MOISTURE...THERE IS A
GRADUAL INCREASE SATURDAY IN THE MOUNTAINS. MOISTURE CONTINUES TO
INCREASE IN THE MOUNTAINS SATURDAY NIGHT...GETTING PRETTY DEEP
BY 12Z SUNDAY MORNING CONTINUING INTO THE EXTENDED PERIOD. THE
MOISTURE OVER THE PLAINS INCREASES ESPECIALLY IN THE MID AND UPPER
LEVELS SUNDAY NIGHT. THE WESTERN PLAINS ARE DRIER WITH THE
DOWNSLOPING. THE QPF FIELDS SHOW A TAD OF MEASURABLE SNOW IN THE
NORTHWESTERN CWA MOUNTAINS SATURDAY AFTERNOON. THERE IS A BIT OVER
ALL THE HIGH COUNTRY SATURDAY NIGHT...INCREASING SOMEWHAT SUNDAY
AND SUNDAY NIGHT. THE MODELS HAVE A TAD OVER THE PLAINS SUNDAY
NIGHT. FOR MOUNTAIN POPS...WILL GO WITH "CHANCES" AFTER MIDNIGHT
SATURDAY NIGHT...THEN INCREASE THEM TO 60-80%S SUNDAY THROUGH
SUNDAY NIGHT. THE PROGGED WIND SPEEDS AND DIRECTIONS WILL PROVIDE
DECENT OROGRAPHIC ENHANCEMENT. THE MOISTURE IS PRETTY GOOD TOO.
WILL UP THE GOING POPS AND QPF/SNOWFALL AMOUNTS IN THE MOUNTAINS.
HIGHLIGHTS MAY BE NEEDED IN LATER SHIFTS. FOR THE PLAINS...10-20%S
LOOK GOOD SUNDAY NIGHT. DOWNSLOPING NEAR THE FOOTHILLS WILL KEEP
THOSE AREAS DRIER FOR SURE. FOR TEMPERATURES...SATURDAY'S HIGHS
ARE 0-2.5 C WARMER THAN TODAY'S. SUNDAY'S HIGHS ARE 1-3 C WARMER
THAN SATURDAY'S. FOR THE LATER DAYS...MONDAY THROUGH THURSDAY...
VERY STRONG NORTH-NORTHWESTERLY FLOW ALOFT CONTINUES OVER THE CWA
MONDAY WELL INTO TUESDAY NIGHT. THERE ARE A COUPLE OF JET
MAXIMUMS PROGGED THROUGH THAT TIME...WITH SPEEDS UP TO 140 KNOTS.
BY WEDNESDAY INTO WEDNESDAY EVENING A WEAKENING/FLATTENING UPPER
RIDGE MOVES ACROSS WITH MORE GENTLE NORTHWESTERLY...THEN WESTERLY
FLOW ALOFT. BY THURSDAY...WEST-SOUTHWESTERLY FLOW ALOFT IS ON THE
INCREASE AS AN UPPER TROUGH/CLOSED LOW MOVES OUR WAY. IT OVER
UTAH BY 00Z THURSDAY AFTERNOON LATE. MONDAY AND TUESDAY ARE FAIRLY
COLD...WEDNESDAY WARMS UP...THEN A COLD FRONT WITH UPSLOPE BEHIND
IT MOVES IN THURSDAY AFTERNOON. ALPINE POPS WILL BE PRETTY HIGH
MONDAY AND MONDAY NIGHT WITH GOOD OROGRAPHICS AND MOISTURE. IT
DRIES OUT CONSIDERABLY TUESDAY THROUGH WEDNESDAY NIGHT...THEN
MOISTURE INCREASES AGAIN THURSDAY AND THURSDAY NIGHT.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 853 AM MST FRI DEC 19 2014

VFR CONDITIONS WITH NO CIG/VSBY RESTRICTION EXPECTED.  SKIES WILL
BE MOSTLY SUNNY THROUGH TODAY WITH LIGHT SOUTH TO SOUTHWEST WINDS
DUE TO THE WEAK PRESSURE GRADIENTS ACROSS NORTHEAST COLORADO.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...COOPER
SHORT TERM...DANKERS
LONG TERM...RJK
AVIATION...COOPER
Hazardous weather outlook, Dec 19, 10:10 AM MST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1010 AM MST FRI DEC 19 2014

COZ030>051-201715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1010 AM MST FRI DEC 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

LINGERING CLOUDINESS CAN BE EXPECTED IN THE HIGH COUNTRY TODAY
WITH ANY LINGERING SNOW SHOWERS COMING TO AN END. OTHERWISE...
SKIES ACROSS NORTHEAST COLORADO WILL BE MOSTLY SUNNY TODAY WITH
TEMPERATURES CLIMBING TO THE LOWER AND MID 40S...EXCEPT OVER THE
NORTHEAST CORNER OF THE STATE WHERE IT WILL BE A LITTLE COOLER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF LIGHT SNOW DEVELOPING IN THE MOUNTAINS
SATURDAY EVENING...THEN SNOW WILL BECOME WIDESPREAD SUNDAY
THROUGH MONDAY NIGHT. A WATCH WILL BE ISSUED FOR THIS TIME PERIOD
TO BRING ATTENTION TO HEAVY SNOW FOR MOUNTAINS AREAS ALONG AND
NORTH OF I-70. VERY STRONG WINDS WILL COMBINE WITH THE SNOW TO
CREATE AREAS OF BLOWING SNOW THAT WILL DECREASE VISIBILITY AT
TIMES ALONG MOUNTAIN PASSES AND ROADS. CAUTION IS ENCOURAGED FOR
HOLIDAY AND WEEKEND TRAVELERS.

ON THE PLAINS...A COLD FRONT SUNDAY NIGHT WILL BRING A CHANCE OF
SNOW THROUGH MIDDAY MONDAY. THE PLAINS WILL THEN BE DRY FROM LATE
MONDAY NIGHT THROUGH THURSDAY MORNING.

THE NEXT STORM IS EXPECTED TO MOVE IN CHRISTMAS DAY THROUGH FRIDAY
WITH A CHANCE OF SNOW FOR THE MOUNTAINS AND PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

Winter Storm Watches in Colorado, 2014Every winter storm watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.